Results overview: Found 1 records in 0.03 seconds.
Articles, 1 records found
Articles 1 records found  
1.
5 p, 118.6 KB Sobre ciertas expresiones de la funcion rango, independientes de la teoria de ordinales / Pérez-Jiménez, Mario de J. (Universitat de Barcelona. Facultat de Matemàtiques)
1980 - 10.5565/PUBLMAT_20180_16
Publicacions de la Secció de Matemàtiques, V. 20 (1980) p. 87-91  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.